# SDR SIMA20241113001

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N763CC
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000300
- Aircraft time: 25,345 hours, 22,354 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Faulted
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LG WOW SYS FAIL EICAS ALERT POPULATED THE EICAS IMMEDIATELY AFTER GEAR RETRACTION. THE NOSE GEAR RETRACTED AFTER THE MAINS HAD FINISHED RETRACTING. WHILE THE NOSE GEAR WAS RETRACTING, WE HEARD METAL GRINDING AND A VERY LOUD BANG WHEN THE NOSE GEAR FINALLY RETRACTED. DECLARED AND EMERGENCY AND IMMEDIATELY RETURNED TO ORD AND THE AIRCRAFT WAS NOT OVERWEIGHT ON LANDING.  REF NRWC # 763-ORD-02048 FOR WORK ACCOMPLISHED, T/S PER FIM 32-61-00-810-840-A AND 32-61-00-810-890-A. PERFORMED NLG STRUT SEVICE IAW E170 AMM 12-12-09, JACKED A/C IAW 07-10-01, INSPECTED AREA AND SWUNG GEAR NO DEFECTS NOTED OPS TEST GOOD IAW AMM 32-33-00.
